James Allen Fill
James Allen Fill
Professor of Applied Mathematics and Statistics, The Johns Hopkins University
Email verificata su - Home page
Citata da
Citata da
Lower bounds for covering times for reversible Markov chains and random walks on graphs
DJ Aldous
Journal of Theoretical Probability 2, 91-100, 1989
Eigenvalue bounds on convergence to stationarity for nonreversible Markov chains, with an application to the exclusion process
JA Fill
The annals of applied probability, 62-87, 1991
Strong stationary times via a new form of duality
P Diaconis, JA Fill
The Annals of Probability 18 (4), 1483-1522, 1990
An interruptible algorithm for perfect sampling via Markov chains
JA Fill
Proceedings of the twenty-ninth annual ACM symposium on Theory of computing …, 1997
Random intersection graphs when m=ω(n): An equivalence theorem relating the evolution of the G(n, m, p) and G(n, p) models
JA Fill, ER Scheinerman, KB Singer‐Cohen
Random Structures & Algorithms 16 (2), 156-176, 2000
Analysis of top to random shuffles
P Diaconis, JA Fill, J Pitman
Combinatorics, probability and computing 1 (2), 135-155, 1992
The Moore--Penrose generalized inverse for sums of matrices
JA Fill, DE Fishkind
SIAM Journal on Matrix Analysis and Applications 21 (2), 629-635, 2000
An exact formula for the move-to-front rule for self-organizing lists
JA Fill
Journal of Theoretical Probability 9, 113-160, 1996
Extension of Fill's perfect rejection sampling algorithm to general chains
JA Fill, M Machida, DJ Murdoch, JS Rosenthal
Random Structures & Algorithms 17 (3‐4), 290-316, 2000
On the distribution for the duration of a randomized leader election algorithm
JA Fill, HM Mahmoud, W Szpankowski
The Annals of Applied Probability, 1260-1283, 1996
Singularity analysis, Hadamard products, and tree recurrences
JA Fill, P Flajolet, N Kapur
Journal of Computational and Applied Mathematics 174 (2), 271-313, 2005
Quicksort asymptotics
JA Fill, S Janson
Journal of Algorithms 44 (1), 4-28, 2002
On hitting times and fastest strong stationary times for skip-free and more general chains
JA Fill
Journal of Theoretical Probability 22 (3), 587-600, 2009
The passage time distribution for a birth-and-death chain: Strong stationary duality gives a first stochastic proof
JA Fill
Journal of Theoretical Probability 22 (3), 543-557, 2009
On the distribution of search cost for the move‐to‐front rule
JA Fill, L Holst
Random Structures & Algorithms 8 (3), 179-186, 1996
Percolation, first-passage percolation and covering times for Richardson's model on the n-cube
JA Fill, R Pemantle
The Annals of Applied Probability, 593-629, 1993
Reversible Markov chains and random walks on graphs. book in preparation
D Aldous, J Fill
URL for draft at http://www. stat. Berkeley. edu/users/aldous 108, 2000
Stochastic monotonicity and realizable monotonicity
JA Fill, M Machida
Annals of probability, 938-978, 2001
On the distribution of binary search trees under the random permutation model
JA Fill
Random Structures & Algorithms 8 (1), 1-25, 1996
Total path length for random recursive trees
RP Dobrow, JA Fill
Combinatorics, Probability and Computing 8 (4), 317-333, 1999
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20